Thumbnail
Access Restriction
Subscribed

Author Moursund, David
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1965
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract An algorithm is presented for finding a solution, and the value of a solution, to $\textit{n}$ + 1 linear equations in $\textit{n}$ unknowns. The arrangement of the computation makes it convenient for use in computing Chebyshev-type approximations by polynomials. The algorithm is particularly efficient if only the value of a solution is desired.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1965-07-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 12
Issue Number 3
Page Count 5
Starting Page 383
Ending Page 387


Open content in new tab

   Open content in new tab
Source: ACM Digital Library